X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
frobenius number (2) 2
genus (2) 2
mathematics (2) 2
numerical semigroups (2) 2
11d45 (1) 1
510 mathematics (1) 1
analysis (1) 1
bounds (1) 1
classroom capsules (1) 1
college students (1) 1
education (1) 1
hilbert function (1) 1
mathematical functions (1) 1
mathematical induction (1) 1
mathematical theorems (1) 1
mathematics - classical analysis and odes (1) 1
mean value theorems (1) 1
polynomials (1) 1
semigroups (1) 1
send if not sent (1) 1
series, taylor's (1) 1
symmetrical semigroups (1) 1
taylor polynomials (1) 1
taylors theorem (1) 1
tests, problems and exercises (1) 1
the diophantine frobenius problem (1) 1
theorems (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2009, 1., ISBN 9783639143263
Book
American Mathematical Monthly, ISSN 0002-9890, 04/2018, Volume 125, Issue 4, p. 346
Journal Article
The American Mathematical Monthly, ISSN 0002-9890, 04/2018, Volume 125, Issue 4, pp. 346 - 346
Journal Article
Communications in Algebra, ISSN 0092-7872, 02/2009, Volume 37, Issue 2, pp. 639 - 649
We define the minimal transversal of a numerical semigroup with respect to one of its elements and use it to calculate the Frobenius number, genus, and the... 
Hilbert function | Frobenius number | 11D45 | Numerical semigroups | Genus | The diophantine Frobenius problem | MATHEMATICS | SYMMETRICAL SEMIGROUPS
Journal Article
International Journal of Number Theory, ISSN 1793-0421, 10/2008, Volume 4, Issue 5, pp. 827 - 834
We introduce a method to find upper and lower bounds for the genus of numerical semigroups. Using it we prove some old and new bounds for it and for the... 
Frobenius number | Numerical semigroups | Genus | Bounds | MATHEMATICS | bounds | genus
Journal Article
The College Mathematics Journal, ISSN 0746-8342, 11/2009, Volume 40, Issue 5, pp. 373 - 374
The Taylor polynomial is used to approximate a real function in the neighborhood of a point. Here we give a short straightforward proof for the bound of the... 
Mean value theorems | Mathematical theorems | Taylor polynomials | Mathematical induction | CLASSROOM CAPSULES | Mathematical functions | Taylors theorem | Education | Analysis | Series, Taylor's | Theorems (Mathematics) | College students | Polynomials | Tests, problems and exercises
Journal Article
01/2008
We give a short straightforward proof for the bound of the reminder term in the Taylor theorem. The proof uses only induction and the fact that $f'\geq 0$... 
Mathematics - Classical Analysis and ODEs
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.